MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE BFH HEAD 46MM LONG NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE BFH HEAD 46MM LONG NECK; HIP COMPONENT
Model Number 38014635
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to infection.Srnjr number: (b)(6).Side: r.Frasa: p2 - mild disease not incapacitating.

Brand Name
CONSERVE BFH HEAD 46MM LONG NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10339439
Report Number3010536692-2020-00523
Device Sequence Number3065080
Product Code KWA
UDI-Device IdentifierM684380146351
UDI-PublicM684380146351
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38014635
Device Catalogue Number38014635
Device Lot Number4341949
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date07/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;